Pre Semi Homeomorphisms and Generalized Semi Pre Homeomorphisms in Topological Spaces

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-42 Number-1
Year of Publication : 2017
Authors : S. Charanya, Dr.K.Ramasamy
  10.14445/22315373/IJMTT-V42P503

MLA

S. Charanya, Dr.K.Ramasamy "Pre Semi Homeomorphisms and Generalized Semi Pre Homeomorphisms in Topological Spaces ", International Journal of Mathematics Trends and Technology (IJMTT). V42(1):16-24 February 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper, two new classes of pre semi homeomorphisms and psc homeomorphisms are introduced. Moreover, some properties of these two homeomorphisms are obtained.

References
[1]. M.E.Abd El-Monsef, S.N.El-Deeb and R.A.Mahmoud, -open sets and - continuous mappings, Bull. Fac. Sci. Assiut Univ., 12 (1983), 77-90.
[2]. D.Andrijevic, Semi-preopen sets, Mat. Vesnik, 38 (1) (1986), 24-32.
[3]. S.P.Arya and T.Nour, Characterizations of s-normal spaces, Indian J. Pure. Appl. Math., 21 (8) (1990), 717-719.
[4]. K.Balachandran, P.Sundaram and H.Maki, On generalized continuous maps in topological spaces, Mem. Fac. Sci. Kochi Univ. Ser.A. Math., 12 (1991), 5-13.
[5]. P.Bhattacharya and B.K.Lahiri, Semi-generalized closed sets in topology, Indian J. Math., 29 (3) (1987), 375-382.
[6]. R.Devi, K.Balachandran and H.Maki, Semi-generalized homeomorphisms and generalized semi-homeomorphisms in topological spaces, Indian J. Pure. Appl. Math., 26 (3) (1995), 271-284.
[7]. J.Dontchev, On some separation axioms associated with the -topology, Mem. Fac. Sci. Kochi Univ. Ser.A. Math., 18 (1997), 31-35.
[8]. J.Dontchev, On generalizing semi-preopen sets, Mem. Fac. Sci. Kochi Univ. Ser.A. Math., 16 (1995), 35-48.
[9]. N. Biswas, “On some mappings in topological spaces” Bull. Calcuta Math. Soc.1 (1969), 127-135.
[10]. D.S.Jankovic and I.L.Reilly, On semi separation properties, Indian J. Pure. Appl. Math., 16 (9) (1985), 957-964.
[11]. N.Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo, 19 (2) (1970), 89-96.
[12]. N.Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1963), 36-41.
[13]. R.A. Mahmoud and M.E. Abd El-Monsef , -irrsolute and  -topological invariant, Proc. Pakistan Acad. Sci., 27 (3) (1990), 285-296.
[14]. S.G.Crossley and S.K.Hildebrand, Semi-topological properties, Fund. Math., 74(1972), 233-254.
[15]. H.Maki, R.Devi and K.Balachandran, Generalized -closed sets in topology, Bull. Fukuoka Univ. Ed. Part III, 42 (1993), 13- 21.
[16]. A.S.Mashhour, M.E.Abd El-Monsef and S.N.El-Deeb, On pre-continuous and weak pre-continuous mappings, Proc. Math. and Phys. Soc. Egypt, 53 (1982), 47- 53.
[17]. A.S.Mashhour, I.A.Hasanein and S.N.El-Deeb, -continuous and -open mappings, Acta Math. Hung., 41 (3-4) (1983), 213-218.
[18]. O.Njåstad, On some classes of nearly open sets, Pacific J. Math., 15 (1965), 961 970.
[19]. P.Sundaram, H.Maki and K.Balachandran, Semi-generalized continuous maps and semi-T1/2 spaces, Bull. Fukuoka Univ. Ed. Part III, 40 (1991), 33-40.
[20]. M.K.R.S.Veera Kumar, ĝ-closed sets and G L C-functions, Indian J. Math., Indian J.Math., 43(2)(2001), 231-247.
[21]. M.K.R.S.Veera Kumar, On ĝ-closed sets in topological spaces.
[22]. H.Maki, P.Sundaram and K.Balachandran, On generalized homeomorphisms in topological spaces, Bull. Fukuoka Univ. Ed. Part III, 40(1991), 13-21.
[23]. P. Bhattacharyya and B. K. Lahiri, “Semi-generalized closed sets in topology” İndian J. Math 29 (1987), 376-82.

Keywords
Put your keywords here, keywords are separated by comma.